MathSciNet Relay Station
MathSciNet bibliographic data
MR862200 17B67 (17B10 22E65)
Mathieu, Olivier Formules de Demazure-Weyl, et généralisation du théorème de Borel-Weil-Bott. (French) [The Demazure-Weyl formulas, and generalization of the Borel-Weil-Bott theorem] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 9, 391–394.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement